# SDR DALA2024111911027

- Difficulty date: November 18, 2024
- Submitted: November 19, 2024
- Operation: Air carrier
- Aircraft: N981AT
- Make and model: Boeing 717-200
- Aircraft serial: 55040
- Aircraft time: 58,199 hours, 41,263 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON UPPER AND LOWER SURFACE OF LONGERON AND LONGERON SPLICE (RH 29) FROM STA Y=218 TO Y=237. SUMMARY OF NRC 00344: CORROSION LEVEL 2. LONGERON L29 R/H STA Y=157 TO Y=237 AND LONGERON SPLICE (RH 29) FROM STA Y=218 TO Y=237 WERE REPLACED PER B717-200 SRM 51-41-02-0G AND 51-41-05-0G. (LP #0666333)
